Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the extension property for compact operators


Author: Joram Lindenstrauss
Journal: Bull. Amer. Math. Soc. 68 (1962), 484-487
DOI: https://doi.org/10.1090/S0002-9904-1962-10787-3
MathSciNet review: 0139953
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-441. MR 84762
  • 2. M. M. Day, Normed linear spaces, Springer, Berlin, 1958. MR 94675
  • 3. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 75539
  • 4. A. Grothendieck, Une caractérisation vectorielle métrique des espaces L1, Canad. J. Math. 7 (1955), 552-561. MR 76301
  • 5. O. Hanner, Intersection of translates of convex bodies, Math. Scand. 4 (1956), 135-142. MR 82696
  • 6. V. Klee, Some characterizations of convex polyhedra, Acta Math. 102 (1959), 79-107. MR 105651
  • 7. J. Lindenstrauss, The extension of compact operators, I, II, III, Technical Notes Nos. 28, 31, 32, Jerusalem, 1962, (to appear). MR 179580
  • 8. L. Nachbin, A theorem of the Hahn Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932
  • 9. L. Nachbin, Some problems in extending and lifting continuous linear transformations, Proceedings of the International Symposium on Linear Spaces, Jerusalem, 1960, pp. 340-351. MR 132990


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10787-3

American Mathematical Society